If you need an accessible version of this item please contact JSTOR User Support

On Estimation of a Probability Density Function and Mode

Emanuel Parzen
The Annals of Mathematical Statistics
Vol. 33, No. 3 (Sep., 1962), pp. 1065-1076
Stable URL: http://www.jstor.org/stable/2237880
Page Count: 12
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On Estimation of a Probability Density Function and Mode
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1065
    1065
  • Thumbnail: Page 
1066
    1066
  • Thumbnail: Page 
1067
    1067
  • Thumbnail: Page 
1068
    1068
  • Thumbnail: Page 
1069
    1069
  • Thumbnail: Page 
1070
    1070
  • Thumbnail: Page 
1071
    1071
  • Thumbnail: Page 
1072
    1072
  • Thumbnail: Page 
1073
    1073
  • Thumbnail: Page 
1074
    1074
  • Thumbnail: Page 
1075
    1075
  • Thumbnail: Page 
1076
    1076